My girlfriend has recently had an abortion about 8 to 9 weeks ago. It was by some injection cause she was about 2 months pregnant. a month after she got her periods and everything was fine, but for the past month and a half she hasn't had her periods and for the past week has been having heartburn and vomiting yellow bile and blood. WHAT COULD BE GOING WRONG? PLEASE SOMEONE HELP!!!!
From my experience working in hospitals, clinics, labs and whatnot...I can help you with what I know. Vomiting yellow bile and some blood isn't necessarily that bad of a situation. If she is vomiting yellow bile, it may be because she has nothing else in her stomach such as food or other liquids. It's kind of like dry heaving, but you still have the acid in your stomach. Especially if she is having alot of heartburn, that means her stomach is producing an excess amount of acid, therefore that is the yellow bile she is heaving. Now as for the blood...if it is small amounts, it may be because as she is vomiting, especially bile, it will irritate the esophogus and cause some lesions. Also, that much heaving can cause some minor bleeding. The thing that you guys really need to watch for is how much blood she is vomiting, and what it looks like. If she is vomiting more than a tablespoon, or it looks like coffee grounds, then you need to take her to the ER because she sould have some sort of internal bleeding, or a bleeding ulcer....which the ulcer would be more of a guess becuase of the heartburn and vomiting. Make sure she gets plenty of fluids, because all of that vomiting will make her dehydrated. even if she has to force down a teaspoon at a time. If you guys are not using any sort of protection, she may indeed be pregnant again, so a test would be a good thing to do. I would defintely make an appointment with her physician, though, just to get the heartburn and vomiting under control. I hope this has helped you! Good luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.